# SDR UPS04443013

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT LIGHTS INOP. FOUND BROKEN LT ASSY AT POS 580 RT R/R'D LT ASSY, C/B STILL OPENS. CONTROL PANEL NO HELP, FOUND 1 OHM TO GND AT D1561JP1N6. ACCOMPLISHED EO B747-3350-20943-A. LTS TEST GOOD.
